• Previous Article
    Bifurcations in periodic integrodifference equations in $ C(\Omega) $ I: Analytical results and applications
  • DCDS-B Home
  • This Issue
  • Next Article
    Stochastic modelling and analysis of harvesting model: Application to "summer fishing moratorium" by intermittent control
doi: 10.3934/dcdsb.2020225

Reversible polynomial Hamiltonian systems of degree 3 with nilpotent saddles

1. 

Facultat de Ciències i Tecnologia, Universitat de Vic - Universitat Central de Catalunya (UVic-UCC), 08500 Vic, Spain

2. 

Departamento de Matemàtica, Instituto Superior Técnico, Universidade de Lisboa, 1049-001 Lisboa, Portugal

* Corresponding author: Claudia Valls

Received  February 2019 Revised  May 2020 Published  July 2020

Fund Project: The first author is partially supported by the MINECO grant MTM2016-77278-P (FEDER). The second author is partially supported by FCT/Portugal through UID/MAT/04459/2013

We provide normal forms and the global phase portraits in the Poincaré disk for all Hamiltonian planar polynomial vector fields of degree 3 symmetric with respect to the $ x- $axis having a nilpotent saddle at the origin.

Citation: Montserrat Corbera, Claudia Valls. Reversible polynomial Hamiltonian systems of degree 3 with nilpotent saddles. Discrete & Continuous Dynamical Systems - B, doi: 10.3934/dcdsb.2020225
References:
[1]

M. J. ÁlvarezA. Ferragut and X. Jarque, A survey on the blow up technique, Int. J. Bifurcation and Chaos, 21 (2011), 3103-3118.  doi: 10.1142/S0218127411030416.  Google Scholar

[2]

J. C. ArtésJ. Llibre and N. Vulpe, Quadratic systems with an integrable saddle: A complete classification in the coefficient space $\mathbb{R}^{12}$, Nonlin. Anal., 75 (2012), 5416-5447.  doi: 10.1016/j.na.2012.04.043.  Google Scholar

[3]

N. N. Bautin, On the number of limit cycles which appear with the variation of coefficients from an equilibrium position of focus or center type, Mat. Sb., 30 (1952), 181–196; Amer. Math. Soc. Transl., 100 (1954), 119.  Google Scholar

[4]

I. E. ColakJ. Llibre and C. Valls, Hamiltonian linear type centers of linear plus cubic homogeneous polynomial vector fields, J. Differential Equations, 257 (2014), 1623-1661.  doi: 10.1016/j.jde.2014.05.024.  Google Scholar

[5]

I. E. ColakJ. Llibre and C. Valls, Hamiltonian nilpotent centers of linear plus cubic homogeneous polynomial vector fields, Advances in Mathematics, 259 (2014), 655-687.  doi: 10.1016/j.aim.2014.04.002.  Google Scholar

[6]

I. E. ColakJ. Llibre and C. Valls, Bifurcation diagrams for Hamiltonian linear type centers of linear plus cubic homogeneous polynomial vector fields, J. of Differential Equations, 258 (2015), 846-879.  doi: 10.1016/j.jde.2014.10.006.  Google Scholar

[7]

I. E. ColakJ. Llibre and C. Valls, Bifurcation diagrams for Hamiltonian nilpotent centers of linear plus cubic homogeneous polynomial vector fields, J. of Differential Equations, 262 (2017), 5518-5533.  doi: 10.1016/j.jde.2017.02.001.  Google Scholar

[8]

F. S. DiasJ. Llibre and C. Valls, Polynomial Hamiltonian systems of degree $3$ with symmetric nilpotent centers, Math. Comput. Simulation, 144 (2018), 60-77.  doi: 10.1016/j.matcom.2017.06.002.  Google Scholar

[9]

F. Dumortier, J. Llibre and J.C. Artés, Qualitative Theory of Planar Differential Systems, Springer Verlag, Berlin, 2006.  Google Scholar

[10]

H. Dulac, Détermination et integration d'une certaine classe d'equations différentielle ayant par point singulier un centre, Bull. Sci. Math., 32 (1908), 230-252.   Google Scholar

[11]

P. Joyal and C. Rousseau, Saddle quantities and applications, J. Differential Equations, 78 (1999), 374-399.  doi: 10.1016/0022-0396(89)90069-7.  Google Scholar

[12]

W. Kapteyn, On the midpoints of integral curves of differential equations of the first Degree, (Dutch) Nederl. Akad. Wetensch. Verslag Afd. Natuurk. Konikl. Nederland, (1911), 1446–1457. Google Scholar

[13]

W. Kapteyn, New investigations on the midpoints of integrals of differential equations of the first degree, (Dutch) Nederl. Akad. Wetensch. Verslag Afd. Natuurk., 20 (1912), 1354–1365; Nederl. Akad. Wetensch. Verslag Afd. Natuurk., 21 (1913), 27–33. Google Scholar

[14]

D. SchlomiukJ. Guckenheimer and R. Rand, Integrability of plane quadratic vector fields, Exp. Math., 8 (1990), 673-688.   Google Scholar

[15]

N. I. Vulpe, Affine-invariant conditions for topological distinction of quadratic systems in the presence of a center, Differential Equations, 19 (1983), 371-379.   Google Scholar

show all references

References:
[1]

M. J. ÁlvarezA. Ferragut and X. Jarque, A survey on the blow up technique, Int. J. Bifurcation and Chaos, 21 (2011), 3103-3118.  doi: 10.1142/S0218127411030416.  Google Scholar

[2]

J. C. ArtésJ. Llibre and N. Vulpe, Quadratic systems with an integrable saddle: A complete classification in the coefficient space $\mathbb{R}^{12}$, Nonlin. Anal., 75 (2012), 5416-5447.  doi: 10.1016/j.na.2012.04.043.  Google Scholar

[3]

N. N. Bautin, On the number of limit cycles which appear with the variation of coefficients from an equilibrium position of focus or center type, Mat. Sb., 30 (1952), 181–196; Amer. Math. Soc. Transl., 100 (1954), 119.  Google Scholar

[4]

I. E. ColakJ. Llibre and C. Valls, Hamiltonian linear type centers of linear plus cubic homogeneous polynomial vector fields, J. Differential Equations, 257 (2014), 1623-1661.  doi: 10.1016/j.jde.2014.05.024.  Google Scholar

[5]

I. E. ColakJ. Llibre and C. Valls, Hamiltonian nilpotent centers of linear plus cubic homogeneous polynomial vector fields, Advances in Mathematics, 259 (2014), 655-687.  doi: 10.1016/j.aim.2014.04.002.  Google Scholar

[6]

I. E. ColakJ. Llibre and C. Valls, Bifurcation diagrams for Hamiltonian linear type centers of linear plus cubic homogeneous polynomial vector fields, J. of Differential Equations, 258 (2015), 846-879.  doi: 10.1016/j.jde.2014.10.006.  Google Scholar

[7]

I. E. ColakJ. Llibre and C. Valls, Bifurcation diagrams for Hamiltonian nilpotent centers of linear plus cubic homogeneous polynomial vector fields, J. of Differential Equations, 262 (2017), 5518-5533.  doi: 10.1016/j.jde.2017.02.001.  Google Scholar

[8]

F. S. DiasJ. Llibre and C. Valls, Polynomial Hamiltonian systems of degree $3$ with symmetric nilpotent centers, Math. Comput. Simulation, 144 (2018), 60-77.  doi: 10.1016/j.matcom.2017.06.002.  Google Scholar

[9]

F. Dumortier, J. Llibre and J.C. Artés, Qualitative Theory of Planar Differential Systems, Springer Verlag, Berlin, 2006.  Google Scholar

[10]

H. Dulac, Détermination et integration d'une certaine classe d'equations différentielle ayant par point singulier un centre, Bull. Sci. Math., 32 (1908), 230-252.   Google Scholar

[11]

P. Joyal and C. Rousseau, Saddle quantities and applications, J. Differential Equations, 78 (1999), 374-399.  doi: 10.1016/0022-0396(89)90069-7.  Google Scholar

[12]

W. Kapteyn, On the midpoints of integral curves of differential equations of the first Degree, (Dutch) Nederl. Akad. Wetensch. Verslag Afd. Natuurk. Konikl. Nederland, (1911), 1446–1457. Google Scholar

[13]

W. Kapteyn, New investigations on the midpoints of integrals of differential equations of the first degree, (Dutch) Nederl. Akad. Wetensch. Verslag Afd. Natuurk., 20 (1912), 1354–1365; Nederl. Akad. Wetensch. Verslag Afd. Natuurk., 21 (1913), 27–33. Google Scholar

[14]

D. SchlomiukJ. Guckenheimer and R. Rand, Integrability of plane quadratic vector fields, Exp. Math., 8 (1990), 673-688.   Google Scholar

[15]

N. I. Vulpe, Affine-invariant conditions for topological distinction of quadratic systems in the presence of a center, Differential Equations, 19 (1983), 371-379.   Google Scholar

Figure 1.  Global phase portraits of Hamiltonian planar polynomial vector field of degree three with a nilpotent saddle at the origin and $ \mathbb{Z}_2 $-symmetric with $ R(x, y) = (x, -y) $. The separatrices are in bold
Figure 2.  Blow up of the origin of $ U_2 $
Figure 3.  The curves where the number of finite singular points can change. The plot of the curves $ b = b_2 $ (continous thick line), $ b = b_3 $ (dashed line), and $ b = a^2 $ (continuous thin line) for $ b>0 $
Figure 4.  The black lines correspond to the curves where the number of finite singular points can change (see Figure 3 for more details), and the gray lines correspond to the curves where the connection of saddles can occur. The connection with the saddle at the origin can occur on the upper gray line, and the connection between two saddles different from the origin can occur on the lower gray line
Figure 5.  Global phase portraits of systems (VII) for $ a = 7 $ and $ b = 34.7 $ (1.17') and $ b = b_2 $ and $ a = 4.5 $ (1.21'). The separatrices are in bold
[1]

João Marcos do Ó, Bruno Ribeiro, Bernhard Ruf. Hamiltonian elliptic systems in dimension two with arbitrary and double exponential growth conditions. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 277-296. doi: 10.3934/dcds.2020138

[2]

Yifan Chen, Thomas Y. Hou. Function approximation via the subsampled Poincaré inequality. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 169-199. doi: 10.3934/dcds.2020296

[3]

Xin Guo, Lexin Li, Qiang Wu. Modeling interactive components by coordinate kernel polynomial models. Mathematical Foundations of Computing, 2020, 3 (4) : 263-277. doi: 10.3934/mfc.2020010

[4]

Héctor Barge. Čech cohomology, homoclinic trajectories and robustness of non-saddle sets. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020381

[5]

Tian Ma, Shouhong Wang. Topological phase transition III: Solar surface eruptions and sunspots. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020350

[6]

Helmut Abels, Andreas Marquardt. On a linearized Mullins-Sekerka/Stokes system for two-phase flows. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020467

[7]

Ilyasse Lamrani, Imad El Harraki, Ali Boutoulout, Fatima-Zahrae El Alaoui. Feedback stabilization of bilinear coupled hyperbolic systems. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020434

[8]

Felix Finster, Jürg Fröhlich, Marco Oppio, Claudio F. Paganini. Causal fermion systems and the ETH approach to quantum theory. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020451

[9]

Xiyou Cheng, Zhitao Zhang. Structure of positive solutions to a class of Schrödinger systems. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020461

[10]

Yuri Fedorov, Božidar Jovanović. Continuous and discrete Neumann systems on Stiefel varieties as matrix generalizations of the Jacobi–Mumford systems. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020375

[11]

Awais Younus, Zoubia Dastgeer, Nudrat Ishaq, Abdul Ghaffar, Kottakkaran Sooppy Nisar, Devendra Kumar. On the observability of conformable linear time-invariant control systems. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020444

[12]

Shiqi Ma. On recent progress of single-realization recoveries of random Schrödinger systems. Electronic Research Archive, , () : -. doi: 10.3934/era.2020121

[13]

Maoding Zhen, Binlin Zhang, Vicenţiu D. Rădulescu. Normalized solutions for nonlinear coupled fractional systems: Low and high perturbations in the attractive case. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020379

[14]

Zedong Yang, Guotao Wang, Ravi P. Agarwal, Haiyong Xu. Existence and nonexistence of entire positive radial solutions for a class of Schrödinger elliptic systems involving a nonlinear operator. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020436

[15]

Jerry L. Bona, Angel Durán, Dimitrios Mitsotakis. Solitary-wave solutions of Benjamin-Ono and other systems for internal waves. I. approximations. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 87-111. doi: 10.3934/dcds.2020215

[16]

Soniya Singh, Sumit Arora, Manil T. Mohan, Jaydev Dabas. Approximate controllability of second order impulsive systems with state-dependent delay in Banach spaces. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020103

[17]

Gongbao Li, Tao Yang. Improved Sobolev inequalities involving weighted Morrey norms and the existence of nontrivial solutions to doubly critical elliptic systems involving fractional Laplacian and Hardy terms. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020469

2019 Impact Factor: 1.27

Metrics

  • PDF downloads (29)
  • HTML views (141)
  • Cited by (0)

Other articles
by authors

[Back to Top]